Publikationen des Lehrstuhls I für Angewandte Mathematik

1. M. Dobrowolski: Finite Elemente, Vorlesungsskript , Universität Würzburg

2. M. Dobrowolski: On domain-robust preconditioners for the Stokes equations. ETNA 39, 60-74 (2012)

3. M. Wohlmuth - M. Dobrowolski: Numerical analysis of Stokes equations with improved LBB-dependencies. ETNA 32, 173-189 (2008)

4. M. Dobrowolski - M.Villegas: A stabilized mixed finite element method for elliptic systems of first order. SIAM J. Numer. Anal. 43, No. 3, 949-969 (2005)

5. M. Dobrowolski: On the LBB condition in the numerical analysis of the Stokes equations. Appl. Numer. Math. 54, No. 3-4, 314-323 (2005)

6. M. Dobrowolski: On the LBB constant on stretched domains. Math. Nachr. 254-255, 64-67 (2003)

7. M. Dobrowolski - G. Stoyan: Algebraic and discrete Velte decompositions BIT 41, No.3, 465-479 (2001)

8. M. Dobrowolski - St. Gräf - Ch. Pflaum: On A Posteriori Error Estimators in the Finite Element Method on Anisotropic Meshes, ETNA Vol. 8, 36-45 (1999)